Comments on “Sur une limitation très générale de la dispersion de la médiane” by M. Fréchet
Journal de la société française de statistique, Volume 147 (2006) no. 2, p. 65-66
@article{JSFS_2006__147_2_65_0,
     author = {Morgenthaler, Stephan},
     title = {Comments on ``Sur une limitation tr\`es g\'en\'erale de la dispersion de la m\'ediane'' by M. Fr\'echet},
     journal = {Journal de la soci\'et\'e fran\c caise de statistique},
     publisher = {Soci\'et\'e fran\c caise de statistique},
     volume = {147},
     number = {2},
     year = {2006},
     pages = {65-66},
     language = {en},
     url = {http://www.numdam.org/item/JSFS_2006__147_2_65_0}
}
Morgenthaler, Stephan. Comments on “Sur une limitation très générale de la dispersion de la médiane” by M. Fréchet. Journal de la société française de statistique, Volume 147 (2006) no. 2, pp. 65-66. http://www.numdam.org/item/JSFS_2006__147_2_65_0/

Fréchet M. (1958). Leter to the editor. Econometrica, 26 :590-591.

Hodges P. J. (1964). Robust estimation of a location parameter. Annals of Mathematical Statistics, 35 :73-101. | MR 161415 | Zbl 0136.39805

Lehmann E. L. (1953). The power of rank tests. Annals of Mathematical Statistics, 24 :23-43. | MR 54208 | Zbl 0050.14702

Tukey J. W. (1960). A survey of sampling from contaminated distributions. In Olkin L, Ghurye S. G., Hoeffing W., Madow W. G., and Mann H. B., editors, Contributions to Probability and Statistics, Essays in Honor of Harold Hotelling. Stanford University Press. | MR 120720 | Zbl 0201.52803